arrow
Volume 35, Number 1
Previous Issue Next Issue

Jiwei Zhang, Zhenli Xu, Xiaonan Wu & Desheng Wang

10.4208/jcm.1608-m4507

J. Comp. Math., 35 (2017), pp. 1-18.

Preview Full PDF 1165 10575 Abstract

Russell B. Richins

10.4208/jcm.1604-m2014-0136

J. Comp. Math., 35 (2017), pp. 19-36.

Preview Full PDF 1151 11062 Abstract

Dong Liao, Hui Zhang & Zhengru Zhang

10.4208/jcm.1607-m2014-0109

J. Comp. Math., 35 (2017), pp. 37-51.

Preview Full PDF 1168 10919 Abstract

Xiaofeng Cai, Jun Zhu & Jianxian Qiu

10.4208/jcm.1609-m2014-0069

J. Comp. Math., 35 (2017), pp. 52-73.

Preview Full PDF 1061 10918 Abstract

Xiaole Han, Hehu Xie & Fei Xu

10.4208/jcm.1608-m2014-0135

J. Comp. Math., 35 (2017), pp. 74-90.

Preview Full PDF 1064 10296 Abstract

Fang Deng, Chao Zeng, Meng Wu & Jiansong Deng

10.4208/jcm.1601-m2014-0175

J. Comp. Math., 35 (2017), pp. 91-120.

Preview Full PDF 1092 10325 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard